You are here

Fazekas István

Fazekas István

Name: Fazekas István
Other profiles: MTMT
Profession: mathematician and information scientist

Publication list

Uploaded publications:
92
Publications in DEA:
67
OA:
21
Date range:
1984-2022
2022
  1. Čuprunov, A., Fazekas, I.: On the Numbers of Particles in Cells in an Allocation Scheme Having an Even Number of Particles in Each Cell.
    Mathematics. 10 1-22, 2022.
    Journal metrics:
    Q2 Computer Science (miscellaneous) (2021)
    Q2 Engineering (miscellaneous) (2021)
    Q2 Mathematics (miscellaneous) (2021)
2021
  1. Fazekas, I., Barta, A.: A Continuous-Time Network Evolution Model Describing 2- and 3-Interactions.
    Mathematics. 9 (23), 1-26, 2021.
    Journal metrics:
    Q2 Computer Science (miscellaneous)
    Q2 Engineering (miscellaneous)
    Q2 Mathematics (miscellaneous)
  2. Fazekas, I., Barta, A., Noszály, C., Porvázsnyik, B.: A continuous-time network evolution model describing 3-interactions.
    Commun. Stat.-Theory Methods. Epub 1-20, 2021.
    Journal metrics:
    Q3 Statistics and Probability
  3. Fazekas, I., Barta, A., Fórián, L.: Ensemble noisy label detection on MNIST.
    Ann. Math. Inform. 53 125-137, 2021.
    Journal metrics:
    Q3 Computer Science (miscellaneous)
    Q4 Mathematics (miscellaneous)
  4. Fazekas, I., Suja, M.: Limit theorems for contaminated runs of heads.
    Ann. Univ. Sci. Budapest, Sect. Comp 52 131-146, 2021.
  5. Fazekas, I., Barta, A.: Theoretical and simulation results for a 2-type network evolution model.
    In: Proceedings of the 1st Conference on Information Technology and Data Science. Ed.: István Fazekas, András Hajdu, Tibor Tómács, CEUR Workshop Proceedings, Debrecen, 104-114, 2021, (CEUR Workshop Proceedings, ISSN 1613-0073 ; 2874.)
2020
  1. Fazekas, I., Pecsora, S.: Numerical results on noisy blown-up matrices.
    Ann. Math. Inform. 51 17-28, 2020.
    Journal metrics:
    Q4 Computer Science (miscellaneous)
    Q4 Mathematics (miscellaneous)
  2. Čuprunov, A., Fazekas, I.: On the number of empty cells in the allocation scheme of indistinguishable particles.
    Annales Universitatis Mariae Curie-Sklodowska A Math. 74 (1), 15-29, 2020.
  3. Fazekas, I., Pecsora, S.: On the spectrum of noisy blown-up matrices.
    Special Matrices. 8 (1), 104-122, 2020.
    Journal metrics:
    Q2 Algebra and Number Theory
    Q2 Geometry and Topology
  4. Fazekas, I., Barta, A., Noszály, C.: Simulation results on a triangle-based network evolution model.
    Ann. Math. Inform. 51 7-15, 2020.
    Journal metrics:
    Q4 Computer Science (miscellaneous)
    Q4 Mathematics (miscellaneous)
2019
  1. Čuprunov, A., Fazekas, I.: Poisson limit theorems for the generalized allocation scheme.
    Ann. Univ. Sci. Budapest, Sect. Comp. 49 77-96, 2019.
  2. Fazekas, I., Noszály, C., Uzonyi, N.: Taylor's power law for the N-stars network evolution model.
    Mod. Stoch.: Theory App. 6 (3), 311-331, 2019.
    Journal metrics:
    Q3 Modeling and Simulation
    Q4 Statistics and Probability
    Q3 Statistics, Probability and Uncertainty
  3. Fazekas, I., Noszály, C., Perecsényi, A.: The N-star network evolution model.
    J. Appl. Probab. 56 (2), 416-440, 2019.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
    Q2 Statistics and Probability
    Q3 Statistics, Probability and Uncertainty
2018
  1. Fazekas, I., Noszály, C., Perecsényi, A.: A population evolution model and its applications to random networks.
    Stat. Probab. Lett. 143 17-27, 2018.
    Journal metrics:
    Q3 Statistics and Probability
    Q3 Statistics, Probability and Uncertainty
  2. Fazekas, I., Perecsényi, A.: Scale-free property of the weights in a random graph model.
    Ann. Math. Inform. 48 15-22, 2018.
    Journal metrics:
    Q3 Computer Science (miscellaneous)
    Q4 Mathematics (miscellaneous)
  3. Fazekas, I., Čuprunov, A.: The conditional maximum of Poisson random variables.
    Commun. Stat.-Theory Methods. 47 (16), 3857-3870, 2018.
    Journal metrics:
    Q3 Statistics and Probability
2017
  1. Fazekas, I., Matula, P., Ziemba, M.: A note on the weighted strong law of large numbers under general conditions.
    Publ. Math. Debr. 90 (3-4), 373-386, 2017.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
  2. Fazekas, I., Pecsora, S.: General Bahr-Esseen inequalities and their applications.
    J. Inequal. Appl. 2017 (191), 1-16, 2017.
    Journal metrics:
    Q3 Analysis
    Q2 Applied Mathematics
    Q3 Discrete Mathematics and Combinatorics
  3. Fazekas, I., Perecsényi, A., Porvázsnyik, B.: Numerical analysis of a network evolution model.
    In: 8th IEEE International Conference on Cognitive Infocommunications : CogInfoCom 2017 : Proceedings : September 11-14, 2017 Debrecen, Hungary, IEEE Computer Society, Piscataway, 171-174, 2017. ISBN: 9781538612644
2016
  1. Christofides, T., Fazekas, I., Hadjikyriakou, M.: Conditional acceptability of random variables.
    J. Inequal. Appl. 2016 (1), 1-18, 2016.
    Journal metrics:
    Q2 Analysis
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
  2. Fazekas, I., Perecsényi, A.: Evolution of a generalized population model.
    In: The Publications of the MultiScience XXX. microCAD International Multidisciplinary Scientific Conference, Miskolci Egyetem, Miskolc, 1-4, 2016. ISBN: 9789633581131
  3. Fazekas, I., Porvázsnyik, B.: Limit theorems for the weights and the degrees in an N-interactions random graph model.
    Open Math. 14 (1), 414-424, 2016.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  4. Fazekas, I., Porvázsnyik, B.: Scale-free property for degrees and weights in an N-interactions random graph model.
    J. Math. Sci. NY. 214 (1), 69-82, 2016.
    Journal metrics:
    Q4 Applied Mathematics
    Q3 Mathematics (miscellaneous)
    Q4 Statistics and Probability
Show all
updated: 2023-02-05, 01:44

SCImago quartiles of
scientific journal articles

Number of scientific articles: 64
Q1 1 (1.6%)
Q2 12 (18.8%)
Q3 21 (32.8%)
Q4 7 (10.9%)
N/A 23 (35.9%)
-
OK

SCImago subject areas and categories

Mathematics (41)
Mathematics (miscellaneous) (25)
Statistics and Probability (13)
Applied Mathematics (6)
Analysis (5)
Discrete Mathematics and Combinatorics (4)
Algebra and Number Theory (2)
Modeling and Simulation (2)
Computational Mathematics (1)
Control and Optimization (1)
Geometry and Topology (1)
Numerical Analysis (1)
Theoretical Computer Science (1)
Computer Science (11)
Computer Science (miscellaneous) (10)
Computational Theory and Mathematics (1)
Decision Sciences (5)
Statistics, Probability and Uncertainty (5)
Engineering (2)
Engineering (miscellaneous) (2)

Genre chart

Year chart

Language chart

Journals

Show more

Other co-authors

Kukush, Alexander G.
Show more